International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 25, Pages 1577-1598

Asymptotics of integrodifferential models with integrable kernels

Angelina M. Bijura1,2

1Department of Mathematics, University of Dar Es Salaam, P.O. Box 35062, Dar Es Salaam, Tanzania
2Department of Mathematics and Applied Mathematics, University of Cape Town, Cape Town, South Africa

Received 12 September 2002

Copyright © 2003 Angelina M. Bijura. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The additive decomposition singular perturbation method and the theory of fractional integration are used to study asymptotic solutions of singularly perturbed Volterra integrodifferential equations with kernels having integrable singularity. The validity of the approximation is also demonstrated.